Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Viral infection,antibiotic,white spots on inner tongue.

hi,i have a white spots on my inner tongue both sides,i mentioned them after a viral infection and post antibiotic ( Augmentin 1g) for 7 days.i tooked nystatin liquid and fluconazole 150 mg (3 tabs) for 9 days. it appears that the thickness of the patches was improved but still i have the same places wite patches that i could scrab they dissapear for a while and the next day or after hours they came back .what could it be ? i have mentioned these patches 25 days ago. i will be greatfull if i can have a quick answer. Thx
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
u seems to be having oral candidiasis post viral infection...since u ve not mentioned which viral infection therefore am going for a common plus easy to treat candid-B oral mouth wash thrice a continue fluconazole...get a scraping of the white patches tested for morphology and it will give a cleare picture of the causative etiology...
hope u get well soon
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor